Alert archive / Virginia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 175, NWS Wakefield, VA
NWS Wakefield, VA issued this severe thunderstorm warning at Aug 13, 2021, 5:00 PM EDT for 7 counties in Virginia. It was in force for 45 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2021, 5:00 PM EDT (21:00 UTC)
- Expired
- Aug 13, 2021, 5:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Amelia County, VA, Cumberland County, VA, Fluvanna County, VA, Goochland County, VA, Hanover County, VA, Louisa County, VA, Powhatan County, VA
The radar
The Norfolk radar (KAKQ), 122 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 5:05 PM EDT | TSTM WND DMG | 1 N Mineral, VA | TREES DOWN ALONG ZACHARY TAYLOR HIGHWAY NEAR MINERAL. |
| Aug 13, 5:20 PM EDT | TSTM WND DMG | 2 Nw Elk Hill, VA | TREES DOWN ALONG HAWKTOWN RD AND WHITEHALL AVE. ALL NORTH BOUND LANES WERE CLOSED. |
| Aug 13, 5:25 PM EDT | TSTM WND DMG | 1 Nw Gum Spring, VA | TREES DOWN ALONG LINE RD. ALL EAST BOUND LANES CLOSED. |
| Aug 13, 5:25 PM EDT | TSTM WND DMG | Goochland, VA | GOOCHLAND 911 REPORTED NUMEROUS TREES DOWN ACROSS THE COUNTY WITH WIDESPREAD POWER OUTAGES AND ROADS BLOCKED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 1:11 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 313 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1675 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
452
WUUS51 KAKQ 132100
SVRAKQ
VAC007-049-065-075-085-109-145-132145-
/O.NEW.KAKQ.SV.W.0175.210813T2100Z-210813T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
500 PM EDT Fri Aug 13 2021
The National Weather Service in Wakefield has issued a
* Severe Thunderstorm Warning for...
Louisa County in central Virginia...
Cumberland County in central Virginia...
Goochland County in central Virginia...
Northwestern Hanover County in central Virginia...
Northwestern Amelia County in central Virginia...
Powhatan County in central Virginia...
Southeastern Fluvanna County in central Virginia...
* Until 545 PM EDT.
* At 500 PM EDT, severe thunderstorms were located along a line
extending from 6 miles north of Louisa to near Hadensville to Gold
Hill, moving east southeast at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Severe thunderstorms will be near...
Hadensville around 505 PM EDT.
Gum Spring around 515 PM EDT.
Lakeside Village around 520 PM EDT.
Cumberland and Mineral around 525 PM EDT.
Cartersville and Sunnyside around 535 PM EDT.
Montpelier around 540 PM EDT.
Ballsville, Tobaccoville, Trenholm, Bumpass, Macon and Morven
around 545 PM EDT.
Other locations impacted by these severe thunderstorms include
Orchid, Angola, Maidens, Three Square, Whiteville, Fine Creek Mills,
Michaux, West View, Grays Siding and Wares Crossroads.
#
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.
&&
LAT...LON 3764 7825 3769 7824 3771 7829 3788 7801
3813 7799 3810 7784 3805 7775 3802 7775
3803 7773 3801 7772 3799 7764 3795 7762
3796 7757 3766 7765 3732 7820 3735 7824
3737 7823 3736 7825 3747 7837
TIME...MOT...LOC 2100Z 288DEG 19KT 3812 7801 3788 7795 3761 7836
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EI2 follow-up statements
576
WWUS51 KAKQ 132137
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
537 PM EDT Fri Aug 13 2021
VAC007-049-065-132146-
/O.CAN.KAKQ.SV.W.0175.000000T0000Z-210813T2145Z/
Cumberland VA-Amelia VA-Fluvanna VA-
537 PM EDT Fri Aug 13 2021
...THE SEVERE THUNDERSTORM WARNING FOR CUMBERLAND...NORTHWESTERN
AMELIA AND SOUTHEASTERN FLUVANNA COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened or moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Virginia.
LAT...LON 3766 7808 3767 7811 3771 7809 3775 7805
3779 7797 3779 7790 3795 7785 3793 7766
3795 7758 3766 7765 3748 7794 3750 7800
3747 7802 3747 7805 3745 7806 3745 7812
3746 7813
TIME...MOT...LOC 2136Z 302DEG 15KT 3784 7768 3758 7800
$$
VAC075-085-109-145-132145-
/O.CON.KAKQ.SV.W.0175.000000T0000Z-210813T2145Z/
Louisa VA-Goochland VA-Hanover VA-Powhatan VA-
537 PM EDT Fri Aug 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHEASTERN LOUISA...GOOCHLAND...NORTHWESTERN HANOVER AND
POWHATAN COUNTIES...
At 536 PM EDT, severe thunderstorms were located along a line
extending from near Montpelier to near Trenholm, moving southeast at
20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Powhatan, Goochland, Gum Spring, Oilville, Tobaccoville, Trenholm,
Montpelier, Macon, Sabot, Ballsville, Fife, Crozier, Rock Castle,
Vontay, Maidens, Three Square, Irwin, Johnsons Springs, Fine Creek
Mills and Michaux.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3766 7808 3767 7811 3771 7809 3775 7805
3779 7797 3779 7790 3795 7785 3793 7766
3795 7758 3766 7765 3748 7794 3750 7800
3747 7802 3747 7805 3745 7806 3745 7812
3746 7813
TIME...MOT...LOC 2136Z 302DEG 15KT 3784 7768 3758 7800
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EI029
WWUS51 KAKQ 132144
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
544 PM EDT Fri Aug 13 2021
VAC075-085-109-145-132154-
/O.EXP.KAKQ.SV.W.0175.000000T0000Z-210813T2145Z/
Louisa VA-Goochland VA-Hanover VA-Powhatan VA-
544 PM EDT Fri Aug 13 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOUISA...
GOOCHLAND...NORTHWESTERN HANOVER AND POWHATAN COUNTIES WILL EXPIRE AT
545 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds to 50 mph and heavy rain are still possible with these
thunderstorms.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Virginia.
LAT...LON 3766 7808 3767 7811 3771 7809 3775 7805
3779 7797 3779 7790 3795 7785 3793 7766
3795 7758 3766 7765 3748 7794 3750 7800
3747 7802 3747 7805 3745 7806 3745 7812
3746 7813
TIME...MOT...LOC 2144Z 288DEG 19KT 3783 7763 3757 7795
$$
EIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 3:34 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Aug 13, 3:34 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
334 PM EDT Fri Aug 13 2021
.SYNOPSIS...
High pressure centered just offshore the Carolina coast will
slide east as a cold front approaches Saturday afternoon. The
frontal boundary will slowly cross the area Saturday then linger
near the Virginia North Carolina border into the middle of next
week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 330 PM EDT Friday...
Heat Advisory remain in effect today through 7pm. Heat index
values were generally between 105 and 110 degrees this
afternoon with a few spots in the southeast just over 110.
Thunderstorms over the mountains and piedmont should slowly push
east into portions of central VA. Question is how much
thunderstorm coverage we will see in Central VA. High res
guidance has backed off some compard to earlier this morning,
but most guidance suggests scattered storms pushing east into
Central VA through 7 to 8 pm. Given MLCAPE of 2500-3000 j/kg
and decent DCAPE, any storms which develop could produce strong
to damaging downbursts. Again the question will be how much
coverage we see between now and 8 pm.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
As of 330 PM EDT Friday...
A slow moving cold front will be move south across Maryland and
Virginia Saturday. The front will be slow and not move into
central and southeast VA until late the afternoon / early
evening. This means that another hot and humid day for Saturday
for Richmond and points south and east to NC and the coast.
Heat Index values will peak out near 105 on Saturday, but it
looks as though there will be a little more cloud cover in the
afternoon. While we do expect some locations to just touch a
heat index of 105 for an hour or so, will hold off on any new
Heat Advisories for Saturday. High temps warm into the lower 90s
with dew points in the upper 70s to around 80, so again one
more hot day across central and southeast VA as well as
northeast NC though not nearly as hot as today.
The cold front will move into area north of Richmond and the MD
Eastern Shore early in the afternoon with a chance of showers
and thunderstorms spreading from the northwest to southeast
gradually through the afternoon and into the evening. In areas
north and west of Richmond and across MD, dewpoints will be
slightly lower with temperatures topping out around 90.
The cold front will eventually move south into central/southern
VA late Saturday afternoon into early evening. The front will
slow the farther south it moves. Showers and thunderstorms will
accompany the front. PWAT values will be 2.00"-2.25" at this
time. WPC has place most of our Virginia counties in a slight
risk for excessive rainfall. Heavy rain will be the main threat
with these storms which could be slow moving and train over some
of the same locations. Localized flooding is possible Saturday
afternoon into Saturday night. SPC has also placed the entire
area in a Marginal Risk for severe storm due to heating and the
potential for strong storms to produce damaging downbursts.
The cold front will stall near the VA/NC border Sunday morning.
It loos like there will be a bit of a break in the widespread
rain Sunday morning with some scattered showers ongoing. Shower
coverage increase through the afternoon with a threat for heavy
rain continuing for portions of VA and NC. Pops Sunday will be
lower across the north, farther from the front. High
temperatures Sunday will be much cooler with highs in upper 70s
to low 80s. Overnight low temperatures will remain around 70.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
As of 330 PM EDT Friday...
Continued rather unsettled into next week. We will continue to
see an increased chance of showers and thunderstorms through
Wednesday. Sfc high pressure is expected to be centered across
New England for much of next week. At the same time, a ridge
aloft will be building off the southeast coast of the U.S. This
will allow for a continuous flow of tropical moisture from the
Atlantic Ocean and Gulf of Mexico. In addition, moisture from
Tropical Cyclone Fred may reach the region next week. Pops will
be between 40% and 70% mainly in the afternoons and evenings.
High temperatures will be much cooler, in the low to mid 80. Low
temperatures will be around 70.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 330 PM EDT Friday...
VFR conditions continue for this afternoon and evening with sct
cu around 5 kft. Scattered showers and storms will try and push
east to near RIC (and perhaps even SBY) late this evening and
will have to watch to see how well the storms hold together.
Storms which develop will produce strong gusty winds in excess
of 25 kt along with heavy rain reducing vsby to less than 1
mile in downpours. Again question will be how many storms make
it all the way to RIC and perhaps even SBY. Showers and storms
will be the primary concerns at RIC and SBY this evening with
generally VFR conditions expected mostly locations overnight and
into early Saturday.
Outlook... Chances for showers/tstms increase across the entire
area Saturday afternoon and evening as slow moving cold front
drops south. The front will likely staff near the NC/VA border
resulting in a prolonged period of MVFR conditions from late
Saturday through the weekend and into early next week. Periods
of MVFR ceiling and showers/storms will persist Monday and
Tuesday as tropical moisture streams north into the area.
&&
.MARINE...
As of 245 PM EDT Friday...
Afternoon wx analysis shows a weak sfc trough to the west of the
waters and an approaching cold front over the Great Lakes. High
pressure remains over the wrn Atlantic (well offshore of the local
area). Winds are generally S-SW 5-10 kt, with some local sea
breeze component as well. Wave heights are ~1 ft, with seas of
~2 ft. Expect a nocturnal increase in S-SW winds (to ~15 kt)
tonight (similar to last night) before winds diminish to 5-10 kt
during the day on Saturday.
Sub-SCA conditions are expected to prevail for the remainder of the
weekend into early next week. The aforementioned cold front drops
across the waters from N to S late Sat night through Sunday (but may
stall across NE NC late Sunday). Expect some sea breeze component to
the wind over the waters late Sat afternoon into the evening. Winds
turn to the NE following the FROPA Sat night-Sunday, with the
highest speeds (10-15 kt) expected north of New Pt Comfort/Cape
Charles, with speeds remaining no higher than 10-12 kt across the
Lower Bay/srn coastal waters. Winds remain onshore into early next
week, as the weakening cold front stalls across NE NC or just south
of the region and washes out. Winds become S-SE by midweek,
remaining sub-SCA throughout the period. Seas will generally be
2-3 ft through early next week...with 1-2 ft waves on the bay.
Low rip risk for area beaches Sat/Sun.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Heat Advisory until 7 PM EDT this evening for MDZ021>024.
NC...Heat Advisory until 7 PM EDT this evening for NCZ012>017-
030>032-102.
VA...Heat Advisory until 7 PM EDT this evening for VAZ048-060>062-
064>069-075>090-092-093-095>100-509>525.
MARINE...None.
&&
SYNOPSIS...JAO
NEAR TERM...CP/JAO
SHORT TERM...CP/JAO
LONG TERM...CP/JAO
AVIATION...CP/MPR
MARINE...ERI/MAMHazardous weather outlook, Aug 13, 1:18 PM EDT, 3 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 118 PM EDT Fri Aug 13 2021 MDZ021-023-VAZ048-060>062-064-068-069-075-076-509>522-141730- Dorchester-Somerset-Fluvanna-Prince Edward-Cumberland-Goochland- Caroline-Amelia-Powhatan-Westmoreland-Richmond-Western Louisa- Eastern Louisa-Western Hanover-Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex- 118 PM EDT Fri Aug 13 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 436 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Maryland, central Virginia, east central Virginia and north central Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hot and humid Saturday with heat index values between 100 and 107 degrees. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ022-024-NCZ012>017-030>032-102-VAZ065>067-077>090-092-093-095>100- 523>525-141730- Wicomico-Inland Worcester-Northampton-Hertford-Gates-Pasquotank- Camden-Western Currituck-Bertie-Chowan-Perquimans-Eastern Currituck- Mecklenburg-Lunenburg-Nottoway-Northumberland-Lancaster-Brunswick- Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex- Mathews-Greensville-Sussex-Surry-James City-Southampton- Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach- Accomack-York-Newport News-Hampton/Poquoson- 118 PM EDT Fri Aug 13 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, east central Virginia, eastern Virginia, south central Virginia and southeast Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hot and humid Saturday with heat index values between 100 and 107 degrees. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ025-141730- Maryland Beaches- 118 PM EDT Fri Aug 13 2021 This Hazardous Weather Outlook is for southeast Maryland. .DAY ONE...This afternoon and tonight. Hot and humid again this afternoon with heat index values between 99 to 103 degrees. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 13, 4:08 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Wakefield VA
408 PM EDT Fri Aug 13 2021
VAZ048-061-509-132115-
Fluvanna VA-Western Louisa VA-Cumberland VA-
408 PM EDT Fri Aug 13 2021
...Strong thunderstorms will impact portions of northwestern Louisa
and Fluvanna Counties through 515 PM EDT...
At 408 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Boswells Tavern to near Centenary.
Movement was east at 5 mph.
HAZARD...Wind gusts 40 to 50 mph and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small trees and blow around
unsecured objects. Wind impacting handling of high profile
vehicles. Rainfall of 1 to 2 inches is possible.
Strong thunderstorms will be near...
Boswells Tavern around 440 PM EDT.
Fork Union around 515 PM EDT.
Other locations impacted by these storms include Dixie, Nahor, Green
Springs, Stage Junction, Shores, Zion Crossroads, Central Plains,
Bremo Bluff, Antioch and Union Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with ${thisEvent}. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Virginia.
&&
LAT...LON 3806 7826 3813 7821 3813 7818 3815 7809
3811 7794 3757 7827 3758 7829 3764 7825
3769 7824 3774 7843 3776 7847 3780 7849
TIME...MOT...LOC 2008Z 275DEG 6KT 3812 7825 3773 7849
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ALBSpecial weather statement, Aug 13, 4:46 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Wakefield VA
446 PM EDT Fri Aug 13 2021
VAZ048-061-062-510-132145-
Goochland VA-Fluvanna VA-Cumberland VA-Eastern Louisa VA-
446 PM EDT Fri Aug 13 2021
...Strong thunderstorms will impact portions of northeastern
Cumberland, northwestern Goochland and southeastern Fluvanna Counties
through 545 PM EDT...
At 446 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Kents Store to near Centenary. Movement was
northeast at 35 mph.
HAZARD...Wind gusts 40 to 50 mph and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small trees and blow around
unsecured objects. Wind impacting handling of high profile
vehicles. Rainfall of 1 to 2 inches is possible which may
result in localized flooding.
Strong thunderstorms will be near...
Fork Union around 520 PM EDT.
Columbia and Duncan around 525 PM EDT.
Fife around 535 PM EDT.
Hadensville around 545 PM EDT.
Other locations impacted by these storms include Dixie, Ashby, Stage
Junction, Shores, Bremo Bluff, Tamworth, Caledonia, Elk Hill,
Cohasset and Whiteville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with ${thisEvent}. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Virginia.
&&
LAT...LON 3787 7816 3787 7809 3791 7805 3787 7800
3789 7786 3765 7806 3766 7807 3765 7808
3760 7809 3758 7811 3757 7830 3764 7825
3769 7824 3769 7826 3771 7829 3772 7834
3773 7838
TIME...MOT...LOC 2046Z 242DEG 30KT 3789 7816 3765 7856
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ALBThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 4:08 PM EDT | Special Weather Statement | AKQ | Fluvanna | 67 min |
| Aug 13, 4:31 PM EDT | Severe Thunderstorm Warning | AKQ | Fluvanna, Louisa | 44 min |
| Aug 13, 4:46 PM EDT | Special Weather Statement | AKQ | Fluvanna | 59 min |
| Aug 13, 5:17 PM EDT | Special Weather Statement | AKQ | Hanover | 43 min |
| Aug 13, 5:35 PM EDT | Special Weather Statement | AKQ | Chesterfield, Hanover, Powhatan, City of Richmond | 40 min |
| Aug 13, 5:37 PM EDT | Special Weather Statement | AKQ | Lunenburg | 38 min |
| Aug 13, 5:50 PM EDT | Special Weather Statement | AKQ | Caroline | 40 min |
| Aug 13, 6:03 PM EDT | Severe Thunderstorm Warning | AKQ | Caroline, Essex | 42 min |
| Aug 13, 6:09 PM EDT | Special Weather Statement | AKQ | Charles City, Henrico, James City, King William, New Kent, Prince George and 3 more | 51 min |
| Aug 13, 6:20 PM EDT | Special Weather Statement | AKQ | Essex, King and Queen, Richmond, Westmoreland | 40 min |
| Aug 13, 6:25 PM EDT | Special Weather Statement | AKQ | Westmoreland | 35 min |
| Aug 13, 6:31 PM EDT | Special Marine Warning | AKQ | 59 min | |
| Aug 13, 7:02 PM EDT | Special Weather Statement | AKQ | Essex, Richmond | 43 min |
| Aug 13, 7:03 PM EDT | Special Weather Statement | AKQ | Westmoreland | 42 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.